Estimates of the dimension of the space of invariant affine connections that are compatible with the adjoint representation of semisimple Lie groups
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1994), pp. 41-23 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1994_3_a7,
     author = {M. V. Meshcheryakov},
     title = {Estimates of the dimension of the space of invariant affine connections that are compatible with the adjoint representation of semisimple {Lie} groups},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {41--23},
     year = {1994},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1994_3_a7/}
}
TY  - JOUR
AU  - M. V. Meshcheryakov
TI  - Estimates of the dimension of the space of invariant affine connections that are compatible with the adjoint representation of semisimple Lie groups
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1994
SP  - 41
EP  - 23
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/IVM_1994_3_a7/
LA  - ru
ID  - IVM_1994_3_a7
ER  - 
%0 Journal Article
%A M. V. Meshcheryakov
%T Estimates of the dimension of the space of invariant affine connections that are compatible with the adjoint representation of semisimple Lie groups
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1994
%P 41-23
%N 3
%U http://geodesic.mathdoc.fr/item/IVM_1994_3_a7/
%G ru
%F IVM_1994_3_a7
M. V. Meshcheryakov. Estimates of the dimension of the space of invariant affine connections that are compatible with the adjoint representation of semisimple Lie groups. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1994), pp. 41-23. http://geodesic.mathdoc.fr/item/IVM_1994_3_a7/